# SDR AALA20050513

- Difficulty date: August 9, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

PIT - ABORTED TAKEOFF DUE TO RIGHT HAND COMPRESSOR STALL.  UPON ABORT BRAKES OVERHEATED AND TIRE LOST PRESSURE.  REPLACED TIRES AND BRAKES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
